Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On uniformly amenable groups

Author: Janusz Wysoczański
Journal: Proc. Amer. Math. Soc. 102 (1988), 933-938
MSC: Primary 43A07
MathSciNet review: 934870
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the conditions of the uniform amenability of discrete groups. The equivalence of the uniform Følner and Kesten conditions is proved. Also an example of the group which is amenable but not uniformly amenable is given.

References [Enhancements On Off] (What's this?)

  • [1] M. Bożejko, Uniformly amenable discrete groups, Math. Ann. 251 (1980), 1-6. MR 583820 (82b:43001)
  • [2] E. Følner, On groups with full Banach mean value, Math. Scand. 3 (1955), 243-254. MR 0079220 (18:51f)
  • [3] F. Greenleaf, Invariant means on topological groups and their applications, Van Nostrand-Rheinhold, New York, 1969. MR 0251549 (40:4776)
  • [4] S. Heinrich, Ultraproducts in Banach space theory, J. Reine Angew. Math. 313 (1980), 72-104. MR 552464 (82b:46013)
  • [5] V. A. Kaimanovich, The spectral measure of transition operator and harmonic functions connected with the random walks on discrete groups, LOMI, Leningrad, 1980. MR 602365 (82g:60017)
  • [6] V. A. Kaimanovich and A. M. Vershik, Random walks on discrete groups: boundary and entropy, Ann. Probab. 11 (1983), 457-490. MR 704539 (85d:60024)
  • [7] G. Keller, Amenable groups and varieties of groups, Illinois J. Math. 16 (1972), 257-268. MR 0296141 (45:5202)
  • [8] H. Kesten, Symmetric random walks on groups, Trans. Amer. Math. Soc. 92 (1959), 336-354. MR 0109367 (22:253)
  • [9] -, Full Banach mean values on countable groups, Math. Scand. 7 (1959), 146-156. MR 0112053 (22:2911)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A07

Retrieve articles in all journals with MSC: 43A07

Additional Information

Keywords: Amenable groups, uniform amenability, ultrapowers of groups
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society